Universiti Teknologi Malaysia Institutional Repository

Numerical conformal mapping via the Bergman kernel

Razali, M. R. M. and Nashed, M. Z. and Murid, A. H. M. (1997) Numerical conformal mapping via the Bergman kernel. Journal of Computational and Applied Mathematics, 82 (1-2). pp. 333-350. ISSN 0377-0427

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/S0377-0427(97)00091-5


A new method to compute the Riemann mapping function via the Bergman kernel is presented. The method expresses the Bergman kernel as the solution of a second-kind integral equation involving the Neumann kernel. For symmetric regions, the integral equation can be transformed into a new one that uses only a small part of the original boundary. Numerical implementations on some test regions are also presented

Item Type:Article
Additional Information:Also presented in 7th ICCAM 96 Congress
Uncontrolled Keywords:Integral equation; Conformal mapping; Bergman kernel; Symmetric region
Subjects:Q Science > QA Mathematics
ID Code:7541
Deposited By: Maznira Sylvia Azra Mansor
Deposited On:08 Jan 2009 04:16
Last Modified:28 Dec 2010 10:12

Repository Staff Only: item control page